# SDR 95FDEA00219

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C709-02) IN NUTPLATE HOLES ON LOWER FLANGE OF FLOORBEAM AT BS 1110 RBL 3-47 WL 200.  REPAIRED BS 1110 FLOORBEAM RBL 3-47 WL 200 AS PER FEDEX EA 7-5310-23951.
